MathSciNet Relay Station
MathSciNet bibliographic data
MR1473654 46B28 (46G20 47A68)
Aron, R.; Lindström, M.; Ruess, W. M.; Ryan, R. Uniform factorization for compact sets of operators. Proc. Amer. Math. Soc. 127 (1999), no. 4, 1119–1125.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement